Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
University of Minnesota, School of MedicineI assume you have tried diet and exercise. There is most experience with Pravastatin and Atorvastatin. Fenobibrate is often added to decrease trigycerides. Niacin and fish oil are otehr options. The ACTG (AIDS Clinical Trials Group) has a fish... Read more »
Stanford University, School of MedicineThose recommendations are usually the first approach to lowering lipids. However, if that doesn't work in a few months, you could consider staying on that regimen and adding a statin and/or a fibrate, or changing your regimen to a more lipid... Read more »
Rocky Mountain CARESHello and thanks for posting.Drug-drug interactions between HIV protease inhibitors and the cholesterol-lowering statin drugs are important to recognize. Among the statins, pravastatin has the least interactions (but its levels are actually lowered... Read more »
The Robert James Frascino AIDS FoundationHi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost below a link to a recent article which provides information about... Read more »
Connect With Others
Posted by Anonymous, 1 ReplyIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by AnonymousIs it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?
Read more »
Posted by bura, 3 RepliesCan someone describe what is neuropathy pain? Read more »
Posted by Anonymous, 1 Replyi am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »
Guides for People With HIV